Closed Formulas of Topological Properties for Remdesivir (C27H35N6O8P)


Hussain S., Alsinai A., Afzal D., Maqbool A., Afzal F., Cancan M.

CHEMICAL METHODOLOGIES, vol.5, no.6, pp.485-497, 2021 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 5 Issue: 6
  • Publication Date: 2021
  • Doi Number: 10.22034/chemm.2021.138611
  • Title of Journal : CHEMICAL METHODOLOGIES
  • Page Numbers: pp.485-497
  • Keywords: COVID-19, Chemical molecule, Remdesivir, Topological indices, Graph polynomial, M-polynomial, INDEXES

Abstract

Coronavirus is able to cause illnesses ranging from the common flu to severe respiratory disease. Today there is great competition among researchers and physcisians to cure COVID-19. Remdesivir is being studied for the COVID-19 treatment In this article, we presented the topological analysis of remdesivir with the help of M-polynomial. Proofs of the closed form of some topological indices via M-polynomial are also included in this article.